| Model Number |
CDS0706-XT |
| Medical Device Problem Code |
Incomplete Coaptation (2507)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported on (b)(6) 2025 that the patient presented with grade 4 functional mitral regurgitation (mr), restricted posterior leaflet and thick posterior leaflet tip for mitraclip procedure.During the procedure, 2 mitraclips were implanted successfully.There were no adverse patient effects or clinically significant delays reported.On estimated date, it was determined that a single leaflet device attachment (slda) occurred for 2 mitraclips.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.The investigation was unable to determine the cause for the reported slda.The reported unexpected medical intervention was a result of case-specific circumstances.There is no indication of a product issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported on (b)(6) 2025 that the patient presented with grade 4 functional mitral regurgitation (mr), restricted posterior leaflet and thick posterior leaflet tip for mitraclip procedure.During the procedure, first mitraclip was implanted and it was determined that a single leaflet device attachment (slda) occurred and clip was no longer attached to the posterior leaflet.Second mitraclip was implanted to stabilize the slda, but it was determined that a single leaflet device attachment (slda) occurred and second clip was no longer attached to the anterior leaflet.The final mr was grade 3-4.There were no adverse patient effects or clinically significant delays reported.